MAUDE Adverse Event Report: CURE MEDICAL LLC ULTRA CATHETER; URINARY CATHETER

CURE MEDICAL LLC ULTRA CATHETER; URINARY CATHETER
Model Number ULTRA12
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Skin Irritation (2076); Urinary Tract Infection (2120)
Date of Event 02/02/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Patient (user) reported she is sensitive to the lubricant and has been wiping it off the catheters before using them.Coinciding with catheter use the patient acquired a urinary tract infection.She has been prescribed an antibiotic and feels better now but she is still taking it (a 10 day course).Patient is changing to a catheter that is not pre-lubricated and plans to apply her own lubricant.

Brand Name
ULTRA CATHETER
Common Device Name
URINARY CATHETER
Manufacturer (Section D)
CURE MEDICAL LLC
3471 via lido, #211
newport beach, ca
MDR Report Key9781582
Report Number3005471919-2020-00009
Device Sequence Number2788136
Product Code KOD
UDI-Device Identifier00815947020437
UDI-Public(01)00815947020437(17)220228(10)190312-2(241)ULTRA12
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2022
Device Model NumberULTRA12
Device Catalogue NumberULTRA12
Device Lot Number190312-2
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2020
Initial Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient Weight77